Tuberc Respir Dis Search

CLOSE


Tuberc Respir Dis > Volume 52(3); 2002 > Article
Tuberculosis and Respiratory Diseases 2002;52(3):260-264.
DOI: https://doi.org/10.4046/trd.2002.52.3.260    Published online March 1, 2002.
A Cse of Severe Bleomycin-Induved Pneumonitis at Non-Hodgkin's Lymphoma.
Dong Ha Han, Young Joo Min, Je Hyun Yoon, Jong Ho Park, Jong Joon Ahn, Ki Man Lee, Jae Hoo Park
Department of Internal Medicine, Ulsan University Hospital University of Ulsan College of Medicine, Ulsan, Korea. yjmin@uuh.ulsan.kr
Abstract
Bleomycin-induced pulmonary toxitity usually occurs in the elderly patients (graeatee than 70 years old), patients with a cumulative dose above 400 units, previous chest radiotherapy, oxygen therapy, and reanal failure. H owever, there are some reports of severe pneumonitis in that developed after dministering low bleomycin doses (less than 100 units). In sever bleomycin-induced pneumonitis in non-Hodgkin's lymphoma patients, the response to corticosteroid is poor and the mortality rate is very high, approximately 83%. Therefore, clinicians should have a low threshold for investigating and treating bleomycin-induced pneumonitis. Here, we report a case of severe bleomycin-induced pneumonitis as a complication of a non-Hodgkin's lymphoma treatment.
Key Words: Non-Hodgkin's lymphoma, Bleomycin, Pulmonary toxicty


ABOUT
ARTICLE & TOPICS
Article category

Browse all articles >

Topics

Browse all articles >

BROWSE ARTICLES
FOR CONTRIBUTORS
Editorial Office
101-605, 58, Banpo-daero, Seocho-gu (Seocho-dong, Seocho Art-Xi), Seoul 06652, Korea
Tel: +82-2-575-3825, +82-2-576-5347    Fax: +82-2-572-6683    E-mail: katrdsubmit@lungkorea.org                

Copyright © 2021 by The Korean Academy of Tuberculosis and Respiratory Diseases. All rights reserved.

Developed in M2PI

Close layer
prev next